Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Bad odor discharge from my vagina

I m 34yrs old and for about the last 6 months I ve had a very foul odor discharge from my vagina. It only happens the day after my final day of bleeding and lasts for about 4 to 5 days and goes to a normal discharge(no odor). Its not a fishy smell, its kinda a strong sour smell maybe. I can smell it when I m just sitting but my husband says he can t smell anything. Please help! I know I need to go to the OB but I don t have insurance and I m nervous about going without insurance.
Asked On : Sat, 16 Jul 2011
Answers:  1 Views:  574
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
As you get odour on the last day,it may be due to bleeding for 4-5 days may give rise to wet and improper local hygiene having pad continuously will give typical odor.
Keep local hygiene proper,clean the part properly after changing every pad.
Go for frequent changing of pads.
Before period keep part well shaved.
ok and bye.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor